# SDR CA020603002

- Difficulty date: May 30, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna 152
- Aircraft time: 19,848 hours
- Engine: Lyc O235L2C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 04425037
- Condition: Cracked
- Location: Oleo Strut Assy
- Component: Oleo Strut Assy, Cessna, 044250413
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE OLEO ASSEMBLY WAS REMOVED FROM THE AIRCRAFT TO BE INSPECTED AND REBUILT. UPON INSPECTION OF THE INDIVIDUAL COMPONENTS, IT WAS DETERMINED THAT THE FORK WAS CRACKED ON THE OUTER SIDE NEAR THE TOP COLLAR. VERIFICATION OF THE CRACK WAS MADE WITH A 10X MAGNIFIER AND THE PART WAS SUBSEQUENTLY QUARANTINED.  A NEW REPLACEMENT PART IS ON ORDER FOR THE ASSEMBLY.THE CAUSE OF THE DEFECT IS LIKELY FROM FATIGUE AS A RESULT OF BEING USED IN A FLIGHT TRAINING ENVIRONMENT FOR MANY YEARS. THIS IS THE THIRD FINDING OF THIS TYPE FROM THE SAME FLEET.
